# SDR KBM2005F00274

- Difficulty date: September 15, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 3,193 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Ball End
- Part number: 350A33215001
- Part serial: MA4267
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,178 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R BALL END WORN BEYOND LIMITS.  REMOVED AND REPLACED WITH OVERHAULED UNIT.  (K)
